Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain invariant sequences of polynomials


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 31 (1929), 405-421
MSC: Primary 05A40
DOI: https://doi.org/10.1090/S0002-9947-1929-1501490-5
MathSciNet review: 1501490
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A40

Retrieve articles in all journals with MSC: 05A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501490-5
Article copyright: © Copyright 1929 American Mathematical Society